Pacific Journal of Mathematics

On general minimax theorems.

Maurice Sion

Article information

Source
Pacific J. Math., Volume 8, Number 1 (1958), 171-176.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040253

Mathematical Reviews number (MathSciNet)
MR0097026

Zentralblatt MATH identifier
0081.11502

Subjects
Primary: 52.00

Citation

Sion, Maurice. On general minimax theorems. Pacific J. Math. 8 (1958), no. 1, 171--176. https://projecteuclid.org/euclid.pjm/1103040253


Export citation

References

  • [1] Contributions to the theory of gawes, vol. I, Ann. o Math. Studies, No. 24, 1950, Princeton Univ. Press, Princeton.
  • [2] C. Berge, Sur une convexite reguliere et ses applications la theorie des jeux, BulL Soc. Math. France, 82 (1954), 301-319.
  • [3] K. Fan, Minimax Theorems, Proc. Nat. Acad. Sci., 39 (1953), 42-47.
  • [4] E. Helly, Uber Mengen kbnvxer Korper mil gemeinschaftlichen Punkten, J. Deutsch. Math. Vereinig., 32 (1923), 175-176.
  • [5] B. Knaster, C, Kuratowski, S. Mazurkiewicz, Ein Beweis des FixpunktsaUesfur n-dimensionale Simplexe, Fund. Math., 14 (1929), 132-138.
  • [6] H. Kneser, Sur un theoreme fundamentalde la therie des jeux,C. R. Acad. Sci. Paris 234 (1952), 2418-2420.
  • [7] H. Nikaid, On von Neumann'sminimax theorem, Pacific J. Math., 4 (1954), 65-72.
  • [8] M. Shiftman, On the equality min max=maxmin, and the theory of games, RAND Report RM-243, 1949,
  • [9] J. Ville, Sur a theorie generale des jeux ou intervient Vhabilite des joueurs. Traite du calcul des probability et de ses applications, IV, 2 (1938), 105-113; by E. Borel and collaborators.
  • [10] J. von Neumann, Zur Theorie der Gesellshaftsphiele, Math. Ann. 100 (1928) 295-320.
  • [11] A. Wald, Generalization of a theorem by von Neumann concerning zero-sum two- person games. Ann. of Math., 46 (1945), 281-286.